# SDR SWIA201436315

- Difficulty date: February 1, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 26,935 hours, 22,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CLIP CRACKED AT FS 280 STRINGER 3L.  C-CHECK R & R SUPPORT CLIP, INBD SIDE OF FS 280 AT STRINGER 3L IAW SRM.
